Geometric polynomials: Properties and applications to series with zeta values

Creative Commons License

Boyadzhiev K. N., Dil A.

Analysis Mathematica, vol.42, no.3, pp.203-224, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1007/s10476-016-0302-y
  • Journal Name: Analysis Mathematica
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.203-224
  • Keywords: geometric polynomial, geometric series, binomial series, Hurwitz zeta function, Riemann zeta function, Lerch transcendent
  • Akdeniz University Affiliated: No


© 2016 Akadémiai Kiadó, Budapest.We provide several properties of the geometric polynomials discussed in earlier works of the authors. Further, the geometric polynomials are used to obtain a closed form evaluation of certain series involving Riemann’s zeta function.